# SDR IPXA2025022286750

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,745 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Damper
- Part number: D226550003
- Part serial: R201056688
- Condition: Failed
- Location: Nlg Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION FAULT UNABLE TO RETRACT.INSTALLED LOCKS ON MLG DOOR ACTUATORS IAW AMM 32-12-11/301 AND INSTALLED LOCKS ON NLG DOOR ACTUATORS IAW AMM 32-22-11/301.
